MathSciNet Relay Station
MathSciNet bibliographic data
MR2419063 35K57 (35L05)
Momani, Shaher; Odibat, Zaid; Erturk, Vedat Suat Generalized differential transform method for solving a space- and time-fractional diffusion-wave equation. Phys. Lett. A 370 (2007), no. 5-6, 379–387.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement